Wednesday, November 28, 2018
So I was prescribed this pill by my doctor to give me energy and help control my appetite. I know people who have taken this and lost a bunch of weight with no problems but I don't think I will be one of them. The first week it did what it was supposed to. I had all day energy and practically had to force feed myself at meal times. During the second week I found my energy levels plummeting in the afternoon, often so dramatically that I had no choice but to take a nap. This week (week three) I was wandering around like an extra from the walking dread. Whatever energy boost I was getting never lasted for more than a couple hours and I spent the rest of the day groggy and unable to focus. I'm pretty sure this was my bodies way of saying the pills were just too much. I have stopped taking them and feel so much better. Sure my appetite is back but at least I can function now. I will just have to exert my own willpower now.